MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER
Catalog Number 5743690
Medical Device Problem Codes Fracture (1260); Device Damaged Prior to Use (2284); Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a dialysis catheter placement procedure using the hemosplit catheter.During the preparation of the procedure, it was noted that the catheter was damaged, and a small cut was allegedly found in the tubing.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: although the sample was not returned for evaluation, one electronic photo was provided for review.The photo shows the complete view of unsealed packaging tray with components.Sheath, guidewire hoop, catheter, were visible however the provided photo was unclear to see other components.Highlighted circle over a component was not clearly visible due to poor quality image, no catheter damage, or cut were noted.Therefore, the investigation is inconclusive for the reported failure as provided photo are not sufficient to confirm the issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HEMOSPLIT CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22229371
Report Number3006260740-2025-03948
Device Sequence Number12979399
Product Code MSD
UDI-Device Identifier00801741013263
UDI-Public(01)00801741013263(17)251130(10)REJN2604
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number5743690
Device Lot NumberREJN2604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown